New antibiotic side effect or something else??
I'm currently being treated for Cpn on the wheldon protocol. I gave birth to my daughter 16 months ago and until about 10 months ago I had no problems with my skin. But now, i have debilitating dry skin. It is getting worse. I've tried all kinds of creams and serums and now i am resorting to using olive oil on my face. It hurts so bad to even speak!!! I drink water around the clock and have even had my thyroid checked. It wasn't at all abnormal. The bad thing about it is it's not just my skin. It's my eyes, lips, and mouth. I don't understand. I don't see how it could be my hormones due to the fact that she's 16 months old and il've ALWAYS had oily skin. If it were my hormones shouldn'lt my body be normalizing and I be getting better instead of worse?? I"ve read that severly dry skin could be a symptom of some serious autoimmune problems. Does anyone know if antibiotics could cause this or should i get this checked out by a dermatologist?? Thanks in advance!!
Doxy 100mg BID QD; Azith 250mg MWF; first pulse flagyl 1-14-13.